RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 171–172 (Mi umn1420)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Generalized Newtonian periodic billiards in a ball

L. D. Pustyl'nikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1420

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 365–366

Bibliographic databases:

MSC: 37D50
Presented: Р. А. Минлос
Accepted: 25.01.2005

Citation: L. D. Pustyl'nikov, “Generalized Newtonian periodic billiards in a ball”, Uspekhi Mat. Nauk, 60:2(362) (2005), 171–172; Russian Math. Surveys, 60:2 (2005), 365–366

Citation in format AMSBIB
\Bibitem{Pus05}
\by L.~D.~Pustyl'nikov
\paper Generalized Newtonian periodic billiards in~a~ball
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1420}
\crossref{https://doi.org/10.4213/rm1420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152959}
\zmath{https://zbmath.org/?q=an:1090.37534}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..365P}
\elib{http://elibrary.ru/item.asp?id=25787183}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 365--366
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000839}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600015}
\elib{http://elibrary.ru/item.asp?id=14538583}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944476591}


Linking options:
  • http://mi.mathnet.ru/eng/umn1420
  • https://doi.org/10.4213/rm1420
  • http://mi.mathnet.ru/eng/umn/v60/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:113
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019